| Model Number |
CF-Q160S |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The olympus endoscopy support specialist (ess) provided a reprocessing in-service on pre-cleaning and endoscope storage to user facility staff.The ess also provided reprocessing training materials for their reference.Additionally, the ess discussed concerns with infection prevention team and trained staff on the importance of performing all pre-cleaning steps in a timely manner.The ess further emphasized the risks of leaving endoscopes in procedure room overnight after high level disinfection (hld) and advised that they should be stored in cabinets.The investigation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
Olympus was informed that during an onsite visit, concerns were mentioned to the endoscopy support specialist in regards to reprocessing endoscopes.User facility staff mentioned that they are not able to begin the pre-cleaning phase due to patients recovering in the procedure room.Staff also voiced concerns about scopes being hung for days in the procedure room and not properly stored after high-level disinfection.No patient infections or injuries reported.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation reprocessing was not completed in compliance with recommendations outlined in the instructions for use (ifu).The occurrence of the reported problem can be prevented by adhering to the instructions for use (ifu) section(s) below: ¿an insufficiently reprocessed endoscope and/or accessory may pose an infection control risk to the patients and/or operators who touch them.¿ olympus will continue to monitor field performance for this device.